Boundary integral equation formulations for free-surface flow problems in two and three dimensions

J.E. Romate, P.J. Zandbergen

    Research output: Contribution to journalArticleAcademic

    14 Citations (Scopus)
    76 Downloads (Pure)

    Abstract

    To compute the transient solution of free-surface flow problems in two and three dimensions boundary integral equation formulations are considered. Consistent lower and higher order approximations based on small curvature expansions are compared and applied to a time-dependent, linear free-surface wave problem.
    Original languageEnglish
    Pages (from-to)276-282
    JournalComputational mechanics
    Volume4
    Issue number4
    DOIs
    Publication statusPublished - 1989

    Fingerprint Dive into the research topics of 'Boundary integral equation formulations for free-surface flow problems in two and three dimensions'. Together they form a unique fingerprint.

    Cite this